# SDR DALA2019061903651

- Difficulty date: June 18, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER PAN STA Y=370 IN BEAM 3 AT FWD CARGO COMPARTMENT DOOR (C1). NRC 00127: CRACK ON INNER PAN STA Y=370 IN BEAM 3 AT FWD CARGO COMPARTMENT DOOR WAS REPAIRED REPAIR PER B717-200 SRM 52-30-02-2R REPAIR 1 FIG. 201. (LP #1129505)
